# SDR AALA202212281948

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 60,538 hours, 30,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279106
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOWER FORWARD EMERGENCY EXIT SIGN AT L1 DOOR IS INTERMITTENT  MAINTENANCE REPLACED EXIT SIGN (91WL1) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-13-000-001-A AND 33-51-13-400-001-A .
